Skip Ribbon Commands
Skip to main content
Dr. Mujeeb-ur-Rehman
Associate Professor
Department of Mathematics

SNS
National University of Sciences and Technology (NUST)
School of Natural Sciences,Sector H-12, Islamabad, Pakistan
Tel : +92 51 9085 5588

Specialization
Differential Equations

Education
PhD, Mathematics (NUST, Pakistan)

Education:

  • PhD in Mathematics (2011, National University of Sciences and Technology, Pakistan)
  • MSc in Mathematics (2005, Azad Jammu and Kashmir University, Muzaffarabad)
  • BSc (2002, Azad Jammu and Kashmir University, Muzaffarabad)

Research Interests:

  • Fractional Differential Equations
  • Existence theory
  • Numerical Solutions

Research Students information:

MPhil Students Supervised

  • Amina Idrees (2017)
  • Faiza Iqbal (2017)
  • Syed Afaq Hussain Shah (2015) 
  • Asma Razzaq (2015) 
  • Rahat Saeed (2014) 
  • Ayesha tuz Zehara (2014) 
  • Arjumand Seemab (2014) 
  • Nimra Tahir (2013)​

M. Phil Students In progress

  • Yasir Butt
  • Maria Saeed

PhD Students Supervised  
  • Umer Saeed (2015)
Ph.D. Students in Progress
  • Adnan Khalique
  • Arjumand Seemab
  • Rabia Ilyas Butt
  • Syed Sabyel Haider
Research ​Publications:
 
​S/No ​Reference
​1. A. A. Hussain Shah, Mujeeb ur Rehman, A note on terminal value problems for fractional differential equations on infinite interval, Applied Mathematics Letters. 52 (2016) 118–125.​
​2. ​Mujeeb ur Rehman, Umer Saeed, Gegenbauer wavelets operational matrix method for fractional differential equations, J. Korean Math. Soc. 52 (2015), No. 5, 1069–1096.
​3. Umer Saeed, Mujeeb ur Rehman , M. A. Iqbal, Modified Chebyshev wavelet methods for fractional delay-type equations, Applied Mathematics and Computation, Volume 264, 2015, 431-442
​4. ​Umer Saeed, Mujeeb ur Rehman, Haar wavelet Picard method for fractional nonlinear partial differential equations, Applied Mathematics and Computation, Volume 264, 2015, 310-322
​5. ​Umer Saeed and Mujeeb ur Rehman, Wavelet-Galerkin Quasilinearization Method for Nonlinear Boundary Value Problems, Abstract and Applied Analysis Volume 2014 (2014), Article ID 868934, 10 pages http://dx.doi.org/10.1155/2014/868934
​6. ​Umer Saeed and Mujeeb ur Rehman, Hermite Wavelet Method for Fractional Delay Differential Equations, Journal of Difference Equations Volume 2014 (2014), Article ID 359093, 8 pages http://dx.doi.org/10.1155/2014/359093
​7. ​Umer Saeed and Mujeeb ur Rehman, Haar Wavelet Operational Matrix Method for Fractional Oscillation Equations, International Journal of Mathematics and Mathematical Sciences Volume 2014 (2014), Article ID 174819, 8 pages http://dx.doi.org/10.1155/2014/174819.
​8. ​Umer Saeed, Mujeeb ur Rehman, Assessment of Haar Wavelet-Quasilinearization Technique in Heat Convection-Radiation Equations, Applied Computational Intelligence and Soft Computing, (2014) Article ID 454231, 1–5.
​9. ​Mujeeb ur Rehman, Paul W. Eloe, Existence and uniqueness of solutions for impulsive fractional differential equations, Applied Mathematics and Computation, 224 (2013) ,422–431.
​10. Umer Saeed, Mujeeb ur Rehman, Haar wavelet-quasi linearization technique for fractional nonlinear differential equations. Applied Mathematics and Computation 220 (2013) 630–648.
​11. Mujeeb ur Rehman, Rahmat Ali Khan, Numerical solutions to initial and boundary value problems for linear fractional partial differential equations. Applied Mathematical Modelling 37(2013) 5233–5244.
​12. ​Mujeeb ur Rehman, Rahmat Ali Khan, A numerical method for solving boundary value problems for fractional differential equations. Applied Mathematical Modelling 36 (2012) 894–907.
​13. ​Mujeeb ur Rehman, Rahmat Ali Khan, The Legendre wavelet method for solving fractional differential equations, Commun Nonlinear Sci Numer. Simulat., 16 (2011) 4163–4173.
​14. ​Rahmat Ali Khan, Mujeeb ur Rehman and J. Hendersom, Existence and uniqueness of solutions for nonlinear fractional differential equations with integral boundary conditions, Fractional Diff. Equat., 1 (2011) 29–43.
​15. ​Mujeeb ur Rehman, Rahmat Ali Khan, A note on a boundary value problem of a coupled system of differential equations of fractional order, Computers and Mathematics with Applications 61 (2011) 2630–2637.
​16. ​Rahmat Ali Khan, Mujeeb ur Rehman, Existence of multiple positive solutions for a general system of fractional differential equations, Communications on Applied Nonlinear Analysis, 18 (2011) 25–35.
​17. ​Mujeeb ur Rehman, Rahmat Ali Khan, and Paul W. Eloe, Positive solutions to three–point boundary value problem for higher order fractional differential system, Dynamic Systems and Applications 20 (2011) 169-182.
​18. ​Mujeeb ur Rehman, Rahmat Ali Khan and Naseer Ahmad Asif, Three point boundary value problems for nonlinear fractional differential equations, Acta Math. Sci., 31 (2011) 1337–1346.
​19. ​Mujeeb ur Rehman, Rahmat Ali Khan, Positive Solutions to Nonlinear Higher-Order Nonlocal Boundary Value Problems for Fractional Differential Equations, Abstract and Applied Analysis, Volume 2010, Article ID 501230, 15 pages doi:10.1155/2010/501230
​20. ​Mujeeb ur Rehman, Rahmat Ali Khan, Existence and uniqueness of solutions for multi–point boundary value problem for fractional differential equations, Applied Mathematics Letters, 23 (2010) 1038–1044.
​21. ​Mujeeb ur Rehman, Rahmat Ali Khan, Positive Solutions to Coupled System of Fractional Differential Equations, International Journal of Nonlinear Science, 10 (2010) 96–104.

Current Courses 

  •  Mathematical Statistics- I
  •  Partial Differential Equations

Previous Courses

  • Differential Equations-I
  • Probability and Statistics
  • Linear Algebra
  • Calculus-I
  • Complex and Fourier Analysis